?

Log in

No account? Create an account
jedi40 [userpic]

Me once again

March 14th, 2007 (05:08 pm)
blank

current mood: blank

I saw my Dr. about the pain in my knees and he gave me something stronger for them. I just hope it works because I can't stand the pain much longer.


Edit: Well it has been 5 hours or so and nothing new pain wise has changed. My knees are numb but it still hurts like hell to stand and walk.

He had me on Ultrum and Mobic...I had to stop taking them because not only were they not helping with the pain but I was getting some side effects that had me very worried.

I have talked to alot of Dr.s about doing a knee replacement but they can't do it because of my age, weight and life style (or lack there of).

Comments

Posted by: pisces227 (pisces227)
Posted at: March 15th, 2007 05:04 pm (UTC)

Sorry to hear about your knees. What meds did they put you on? Have they ever talked to you about doing a knee replacement?

((BIG HUGS))

Posted by: jedi40 (jedi40)
Posted at: March 16th, 2007 02:58 am (UTC)
JSsigh

He had me on Ultrum and Mobic...I had to stop taking them because not only were they not helping with the pain but I was getting some side effects that had me very worried.

I have talked to alot of Dr.s about doing a knee replacement but they can't do it because of my age, weight and life style (or lack there of).

Posted by: ((Anonymous))
Posted at: March 16th, 2007 05:45 pm (UTC)

I take Mobic for the osteo-arthritis in my fingers but luckily never had any bad reaction to it. Have you tried to take it without taking the Ultram? What kind of reaction did you have?

Posted by: jedi40 (jedi40)
Posted at: March 16th, 2007 10:21 pm (UTC)
JS blue

Yes I have and it still did not do a thing for the pain.
The reactions I had was blurry vision, a fast skipping heartbeat, and the worst of all was it made my legs swell so bad I almost had to use a pair of scissors to get my socks off.

Posted by: Blair (tigerlylli)
Posted at: March 20th, 2007 11:51 pm (UTC)
Dean dreams

*hugs* sorry to hear about this jedi. i hope the docs can come up w/ a solution soon.

5 Read Comments